Alert archive / Montana / High Wind Warnings in 2014

High Wind Warning 4, NWS Billings, MT

January 15, 20144 counties in Montana

NWS Billings, MT issued this high wind warning at Jan 15, 2014, 6:32 AM MST for 4 counties in Montana. It was in force for 11 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 15, 2014, 6:32 AM MST (13:32 UTC)
Expired
Jan 15, 2014, 5:04 PM MST
In force
11 hr
Issued by
NWS Billings, MT

Counties Golden Valley County, MT, Musselshell County, MT, Stillwater County, MT, Wheatland County, MT

The radar

The Billings radar (KBLX), 64 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 15, 8:15 AM MSTNON-TSTM WND GST 665 W Harlowton, MTUPPER MUSSELSHELL CWOP
Jan 15, 9:00 AM MSTNON-TSTM WND GST 609 N Cushman, MTMANY GUSTS
Jan 15, 9:22 AM MSTNON-TSTM WND GST 603 W Fishtail, MT
Jan 15, 2:48 PM MSTNON-TSTM WND GST 617 E Columbus, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 1.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2014-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2014-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 734 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2626 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
734 m²/s²
0-3 km storm-relative helicity
842 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WWUS75 KBYZ 151332
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
632 AM MST WED JAN 15 2014

MTZ028-029-034-035-042-063-152100-
/O.NEW.KBYZ.HW.W.0004.140115T1332Z-140115T2100Z/
SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE-
GOLDEN VALLEY-JUDITH GAP-
INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...COLUMBUS...
ABSAROKEE...BILLINGS...RYEGATE...LAVINA...JUDITH GAP
632 AM MST WED JAN 15 2014

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. 

* OBSERVATIONS...WINDS ARE GUSTING TO 50 TO 60 MPH NEAR HARLOWTON
  AND ROUNDUP AT 6 AM. 

* TIMING...VERY STRONG WINDS WILL DEVELOP AROUND DAYBREAK AND
  CONTINUE UNTIL EARLY AFTERNOON. 

* IMPACTS...HIGH PROFILE VEHCILES MAY ENCOUNTER DANGEROUS CROSS
  WINDS ON US HIGHWAYS 12...87 AND 191 AND INTERSTATE 90.
  UNSECURED PROPERTY OR PROPERTY DAMAGED FROM MONDAYS WIND STORM
  COULD BECOME FLYING DEBRIS.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

MTZ041-065-066-160700-
/O.CON.KBYZ.WI.Y.0005.000000T0000Z-140116T0700Z/
NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...BIG TIMBER...LIVINGSTON...FISHTAIL...
MCLEOD
632 AM MST WED JAN 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

* CURRENT WIND CONDITIONS...WIND GUSTS TO 60 MPH HAVE BEEN 
  REPORTED AT BIG TIMBER AND LIVINGSTON. 

* TIMING...WEST SOUTHWEST WINDS WILL CONTINUE THROUGH THE DAY 
  AND DIMINISH LATE THIS EVENING. 

* IMPACTS...DANGEROUS CROSS WINDS WILL IMPACT TRAVEL ON I-90 
  FROM LIVINGSTON TO BIG TIMBER...ALONG HIGHWAY 191 NORTH OF BIG 
  TIMBER...AS WELL AS ROADS AROUND NYE. MOTORISTS IN HIGH 
  PROFILE VEHICLES SHOULD USE CAUTION. 

* WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
3 follow-up statements
998 
WWUS75 KBYZ 151634
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
934 AM MST WED JAN 15 2014

MTZ035-151745-
/O.CAN.KBYZ.HW.W.0004.000000T0000Z-140115T2100Z/
YELLOWSTONE-
INCLUDING THE CITY OF...BILLINGS
934 AM MST WED JAN 15 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH
WIND WARNING. 

GUSTY WEST TO SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS AROUND 40 MPH
ARE POSSIBLE TODAY. HOWEVER...HIGH WINDS ARE NO LONGER EXPECTED.
THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

MTZ028-029-034-042-063-152100-
/O.CON.KBYZ.HW.W.0004.000000T0000Z-140115T2100Z/
SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-GOLDEN VALLEY-
JUDITH GAP-
INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...COLUMBUS...
ABSAROKEE...RYEGATE...LAVINA...JUDITH GAP
934 AM MST WED JAN 15 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* OBSERVATIONS...SUSTAINED WINDS AROUND 40 MPH WITH GUSTS AROUND
  60 MPH CONTINUE TO BE REPORTED THIS MORNING. 

* TIMING...VERY STRONG WINDS WILL CONTINUE THROUGH EARLY
  AFTERNOON.

* IMPACTS...HIGH PROFILE VEHICLES MAY ENCOUNTER DANGEROUS CROSS
  WINDS ON US HIGHWAYS 12...87 AND 191 AND INTERSTATE 90.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

MTZ041-065-066-160700-
/O.CON.KBYZ.WI.Y.0005.000000T0000Z-140116T0700Z/
NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...BIG TIMBER...LIVINGSTON...FISHTAIL...
MCLEOD
934 AM MST WED JAN 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

* CURRENT WIND CONDITIONS...SUSTAINED WINDS AROUND 40 MPH WITH
  GUSTS AROUND 60 MPH CONTINUE TO BE REPORTED THIS MORNING. 

* TIMING...WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH THE DAY 
  AND DIMINISH LATE THIS EVENING. 

* IMPACTS...DANGEROUS CROSS WINDS WILL IMPACT TRAVEL ON I-90 
  FROM LIVINGSTON TO BIG TIMBER...ALONG HIGHWAY 191 NORTH OF BIG 
  TIMBER...AS WELL AS ROADS AROUND NYE. MOTORISTS IN HIGH 
  PROFILE VEHICLES SHOULD USE CAUTION. 

* WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
956 
WWUS75 KBYZ 152057
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
157 PM MST WED JAN 15 2014

MTZ028-029-042-063-152200-
/O.CAN.KBYZ.HW.W.0004.000000T0000Z-140115T2100Z/
SOUTHERN WHEATLAND-MUSSELSHELL-GOLDEN VALLEY-JUDITH GAP-
INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...RYEGATE...
LAVINA...JUDITH GAP
157 PM MST WED JAN 15 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH
WIND WARNING. 

GUSTY WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50
MPH WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON. AN ISOLATED
GUST OF 60 MPH CAN NOT BE RULED OUT...HOWEVER...PROLONGED HIGH
WINDS ARE NO LONGER EXPECTED. THEREFORE...THE HIGH WIND WARNING
HAS BEEN CANCELLED.

$$

MTZ034-160100-
/O.EXT.KBYZ.HW.W.0004.000000T0000Z-140116T0100Z/
NORTHERN STILLWATER-
INCLUDING THE CITIES OF...COLUMBUS...ABSAROKEE
157 PM MST WED JAN 15 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MST THIS EVENING...

* OBSERVATIONS...SUSTAINED WINDS AROUND 40 MPH WITH GUSTS AROUND
  60 MPH CONTINUE TO BE REPORTED THIS AFTERNOON. 

* TIMING...VERY STRONG WINDS WILL CONTINUE THROUGH LATE THIS AFTERNOON.
  THE WINDS WILL BEGIN TO SUBSIDE THIS EVENING. 

* IMPACTS...HIGH PROFILE VEHICLES MAY ENCOUNTER DANGEROUS CROSS
  WINDS ON INTERSTATE 90.

* WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

MTZ041-065-066-160700-
/O.CON.KBYZ.WI.Y.0005.000000T0000Z-140116T0700Z/
NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...BIG TIMBER...LIVINGSTON...FISHTAIL...
MCLEOD
157 PM MST WED JAN 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

* CURRENT WIND CONDITIONS...SUSTAINED WINDS AROUND 40 MPH WITH
  GUSTS AROUND 60 MPH CONTINUE TO BE REPORTED THIS AFTERNOON.

* TIMING...WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH THE DAY 
  AND DIMINISH LATE THIS EVENING. 

* IMPACTS...DANGEROUS CROSS WINDS WILL IMPACT TRAVEL ON I-90 
  FROM LIVINGSTON TO BIG TIMBER...ALONG HIGHWAY 191 NORTH OF BIG 
  TIMBER...AS WELL AS ROADS AROUND NYE. MOTORISTS IN HIGH 
  PROFILE VEHICLES SHOULD USE CAUTION. 

* WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
319 
WWUS75 KBYZ 160004
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
504 PM MST WED JAN 15 2014

MTZ034-160115-
/O.CAN.KBYZ.HW.W.0004.000000T0000Z-140116T0100Z/
NORTHERN STILLWATER-
INCLUDING THE CITIES OF...COLUMBUS...ABSAROKEE
504 PM MST WED JAN 15 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH
WIND WARNING. 

STRONG WINDS FROM EARLIER IN THE DAY HAVE BEEN DECREASING OVER
THE PAST COUPLE OF HOURS...AND SHOULD CONTINUE TO DO SO THROUGH
THIS EVENING. THE THREAT FOR DAMAGING WINDS HAS PASSED AND THE
HIGH WIND WARNING IS CANCELLED.

$$

MTZ041-065-066-160115-
/O.CAN.KBYZ.WI.Y.0005.000000T0000Z-140116T0700Z/
NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...BIG TIMBER...LIVINGSTON...FISHTAIL...
MCLEOD
504 PM MST WED JAN 15 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE BEEN DECREASING FOR THE PAST COUPLE OF
HOURS...AND WILL CONTINUE TO WEAKEN THIS EVENING. THEREFORE THE
WIND ADVISORY HAS BEEN CANCELLED. STILL EXPECT A FEW GUSTS UP TO
50 MPH EARLY THIS EVENING SO CONTINUE TO USE CAUTION WHILE DRIVING
ESPECIALLY ALONG I-90 NEAR BIG TIMBER AND LIVINGSTON.

$$

HTTP://WEATHER.GOV/BILLINGS

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Jan 15, 3:08 AM MST, 3 hours 24 minutes earlier.

Area forecast discussion, Jan 15, 3:08 AM MST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
308 AM MST WED JAN 15 2014

.SHORT TERM...VALID FOR TDY AND THU...

LEESIDE TROUGHING GETTING REESTABLISHED TONIGHT WITH A STRONG
SHORTWAVE TRAVELING FROM BC INTO ALBERTA. WINDS ALREADY GUSTING TO
40 MPH AT LIVINGSTON AND EVEN STRONGER AT BIG TIMBER. MAKES SENSE
FOR BIG TIMBER TO BE THE WINDIER SPOT WITH FLOW ALOFT PRETTY
NORTHWESTERLY WHICH DOES SLOW DOWN LIVINGSTON WINDS. ELSEWHERE
RECENT SNOWFALL IS HAVING AN IMPACT ON TEMPERATURES IN WYOMING
WHERE SHERIDAN IS 20 AND TEMPERATURES ARE IN THE TEENS IN THE BIG
HORN BASIN.

FOR TODAY PRESSURE GRADIENTS WILL CONTINUE TO TIGHTEN AS THE
SHORTWAVE MOVES INTO SASKATCHEWAN BUT UPPER LEVEL RIDGE TO THE
WEST IS TRYING TO SHIFT EASTWARD SO PRESSURES WILL REMAIN ELEVATED
OVER THE SNAKE RIVER PLAIN AND WESTERN WYOMING. ATMOSPHERIC
INSTABILITY AND NORTHWESTERLY FLOW ALOFT SHOULD CAP WIND SPEEDS SO
CURRENT WIND ADVISORY LOOKS GOOD AND DO NOT ANTICIPATE NEED FOR A
HIGH WIND WARNING. ADVISORY ENDING TIME TONIGHT OF MIDNIGHT LOOKS
REASONABLE.

ACROSS THE PLAINS IT WILL GET BREEZY THIS AFTERNOON DUE TO MIXING
BUT TRAJECTORY OF THE SURFACE LOW IS SO FAR TO THE NORTH OF THE
REGION IS IT REALLY DOES NOT FOCUS A STRONG FRONTAL PUSH THROUGH
EASTERN MONTAN. 7MB RISES OVER 6 HOURS WITH NOCTURNAL COOLING
INDICATES A PRETTY TAME EVENT. BIGGER QUESTION IS HOW STRONG WILL
THE MIXING WINDS BE ACROSS THE EAST. STRONGEST MID LEVEL WINDS DO
NOT REALLY REACH THE AREA UNTIL SOME NOCTURNAL COOLING BEGINS...SO
THINK STRONGEST WINDS WILL HAVE TROUBLE TRANSLATING TO THE
SURFACE...ESPECIALLY WITH NO REAL MECHANISM FOR DOWNWARD MOTION.

TEMPERATURES TODAY WILL BE MILDER ACROSS THE WEST BUT COULD BE
TRICKY FOR SHERIDAN DUE TO SNOW COVER AND FOR BILLINGS DUE TO COLD
AIR DRAINING FROM CLARKS FORK. LOWERED TEMPERATURES IN CARBON
COUNTY AND FOR BILLINGS GIVEN THE INFLUENCES OF THE SNOW COVER AND
DRAINAGE. WILL HAVE TO WATCH HOW STRONG THE INFLUENCE IS TO SEE IF
AN ADDITIONAL ADJUSTMENT IS NEEDED FOR THURSDAY.

DOWNSLOPE IS INTERRUPTED FOR WHILE TONIGHT AND EARLY THURSDAY WITH
LEESIDE TROUGHING RETURN LATER ON THURSDAY. WEAKER MIXING WILL
ALLOW FOR COOLER TEMPERATURES AND LESS WIND. FORECAST LOOKS DRY
THROUGH THE PERIOD. BORSUM

.LONG TERM...VALID FOR FRI...SAT...SUN...MON...TUE...

CONTINUED A DRY FORECAST UNDER NW FLOW UNTIL SUN NIGHT/MON TIME
FRAME. SOME WEAK WAVES WILL MOVE THROUGH THE FLOW DURING THE EARLY
PART OF THE PERIOD...BUT THERE WILL NOT BE ENOUGH MOISTURE WITH
THEM TO SUPPORT PRECIPITATION. A WEAK WAVE WILL DRAG A COLD FRONT
INTO THE REGION SUN NIGHT INTO MON WITH SOME MOISTURE SO WENT WITH
MOUNTAIN POPS SUN NIGHT...AND SPREAD LOW POPS E INTO THE CENTRAL
PART OF THE AREA ON MON. THE WAVE WILL MOVE S OF THE AREA MON
NIGHT. NW FLOW WILL CONTINUE THROUGH THE REMAINDER OF THE PERIOD.
TUE LOOKED DRY...THEN ANOTHER WAVE WILL BRING A LOW CHANCE OF
PRECIPITATION FOR TUE NIGHT.

FRI THROUGH SUN LOOKED WARM BASED ON 850 MB TEMPERATURES. MON WILL
BE COOLER BEHIND THE COLD FRONT. TEMPERATURES WILL BE ABOVE
SEASONAL VALUES AT THE END OF THE PERIOD.

OCCASIONAL LEE TROUGHS WILL PRODUCE GUSTY WINDS FROM KBIL W
THROUGH THE PERIOD. ARTHUR
&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY THROUGH
TONIGHT. EXPECT GUSTY W TO SW SURFACE WINDS AT KLVM AND BIG TIMBER
THROUGH THIS EVENING. WINDS WILL BE 30 TO 45 KT WITH GUSTS TO 50
KT. GUSTS TO 35 KT WILL SPREAD E TODAY TO AFFECT THE REMAINDER OF
THE AREA INTO THIS EVENING. ARTHUR

&&

.PRELIMINARY POINT TEMP/POPS...

    TDY THU     FRI     SAT     SUN     MON     TUE
-------------------------------------------------------
BIL 047 029/041 030/050 029/052 032/050 028/043 027/042
    0/N 00/B    00/N    10/U    01/U    12/W    01/B
LVM 050 030/040 030/049 030/050 033/047 032/042 032/042
    0/N 00/B    00/N    00/N    01/N    12/W    01/B
HDN 049 023/039 020/047 021/048 024/045 019/040 017/038
    0/N 00/U    00/N    10/U    01/U    11/B    01/B
MLS 044 024/034 019/041 022/042 025/041 018/036 014/032
    0/N 00/N    01/B    00/U    00/U    11/B    01/B
4BQ 048 024/034 019/044 024/045 026/045 020/038 017/036
    0/N 00/N    01/B    00/U    00/U    11/B    01/B
BHK 043 022/026 018/043 021/043 025/041 017/033 012/031
    0/N 01/N    01/B    10/B    00/U    11/B    01/B
SHR 050 024/037 020/049 024/049 024/050 022/042 018/043
    0/N 00/B    00/B    00/U    00/U    12/J    21/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT FOR ZONES
      41-65-66.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jan 15, 4:24 AM MST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
424 AM MST WED JAN 15 2014

MTZ028>042-056>058-063>068-WYZ098-099-161130-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
424 AM MST WED JAN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHWEST WINDS WILL BE LIKELY ACROSS THE LIVINGSTON...NYE
AND BIG TIMBER AREAS. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH
WITH GUSTS AROUND 60 MPH WILL BE LIKELY. WINDS WILL DIMINISH
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.